MathSciNet Relay Station
MathSciNet bibliographic data
MR366844 (51 #3090) 10H25 (10F40)
Stux, Ivan On the uniform distribution of prime powers. Comm. Pure Appl. Math. 27 (1974), 729–740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement